# SDR F3LA200700305

- Difficulty date: October 17, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM BETWEEN FR 68 AND FR 69 AT Y1292, INBD AND AFT OF L1 DOOR FRAME, CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, PARA 7.
